# SDR QXEA200800234

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 24,187 hours, 34,879 cycles
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Servo
- Part number: 311171201
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2122 - ENGINE "SURGE" NOISE INTERMITTENT ABOUT EVERY 5-6 MINUTES DURING CLIMB.  RTF PDX MAINTENANCE FOUND NR 1 ENGINE IBV SERVO INOPERATIVE, REMOVED AND REPLACE IBV SERVO COMPLETED GROUND RUNS, ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
